Prescription du spectre du laplacien de Hodge-de Rham
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 2, pp. 270-303.
@article{ASENS_2004_4_37_2_270_0,
     author = {Guerini, Pierre},
     title = {Prescription du spectre du laplacien de {Hodge-de} {Rham}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {270--303},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 37},
     number = {2},
     year = {2004},
     doi = {10.1016/j.ansens.2003.04.005},
     zbl = {1068.58016},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.ansens.2003.04.005/}
}
TY  - JOUR
AU  - Guerini, Pierre
TI  - Prescription du spectre du laplacien de Hodge-de Rham
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2004
DA  - 2004///
SP  - 270
EP  - 303
VL  - 4e s{\'e}rie, 37
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.ansens.2003.04.005/
UR  - https://zbmath.org/?q=an%3A1068.58016
UR  - https://doi.org/10.1016/j.ansens.2003.04.005
DO  - 10.1016/j.ansens.2003.04.005
LA  - fr
ID  - ASENS_2004_4_37_2_270_0
ER  - 
%0 Journal Article
%A Guerini, Pierre
%T Prescription du spectre du laplacien de Hodge-de Rham
%J Annales scientifiques de l'École Normale Supérieure
%D 2004
%P 270-303
%V 4e s{\'e}rie, 37
%N 2
%I Elsevier
%U https://doi.org/10.1016/j.ansens.2003.04.005
%R 10.1016/j.ansens.2003.04.005
%G fr
%F ASENS_2004_4_37_2_270_0
Guerini, Pierre. Prescription du spectre du laplacien de Hodge-de Rham. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 2, pp. 270-303. doi : 10.1016/j.ansens.2003.04.005. http://www.numdam.org/articles/10.1016/j.ansens.2003.04.005/

[1] Anné C., Spectre du Laplacien et écrasement d'anses, Ann. Sci. Éc. Norm. Sup. 20 (1987) 271-280. | Numdam | MR | Zbl

[2] Anné C., A note on the generalized Dumbbell problem, Proc. Amer Math. Soc. 123 (8) (1995) 2595-2599. | MR | Zbl

[3] Anné C., Colbois B., Opérateur de Hodge-Laplace sur les variétés compactes privées d'un nombre fini de boules, J. Funct. Anal. 115 (1) (1993). | MR | Zbl

[4] Anné C., Colbois B., Spectre du Laplacien agissant sur les p-formes différentielles et écrasement d'anses, Math. Ann. 303 (3) (1995) 545-573. | MR | Zbl

[5] Ashbaugh M.S., Benguria R.D., Proof of the Payne-Polya-Weinberger conjecture, Bull. Amer. Math. Soc., New Ser. 25 (1) (1991) 19-29. | MR | Zbl

[6] Bérard P., Spectral Geometry : Direct and Inverse Problem, in: Lecture Notes in Maths., vol. 1207, Springer, Berlin, 1986. | MR | Zbl

[7] Cheeger J., On the Hodge theory of Riemannian manifolds, in: Osserman R., Weinstein A. (Eds.), Geometry of the Laplace Operator, Proceedings of Symposia in Pure Mathematics, vol. 36, 1980, pp. 91-146. | MR | Zbl

[8] Cheeger J., Spectral geometry of Riemannian singular spaces, J. Differential Geom. 18 (1983) 575-657. | MR | Zbl

[9] Colbois B., Dodziuk J., Riemannian metrics with large λ1, Proc. Amer. Math. Soc. 122 (3) (1994). | Zbl

[10] Colin De Verdière Y., Construction de laplaciens dont une partie finie du spectre est donnée, Ann. Scient. Éc. Norm. Sup., 4 20 (1987) 599-615. | Numdam | MR | Zbl

[11] Colin De Verdière Y., Spectres de Graphes, Cours spécialisé, vol. 4, Soc. Math. de France, 1998. | MR | Zbl

[12] Courtois G., Comportement du spectre d'une variété riemannienne compacte sous perturbation topologique par excision d'un domaine, Thèse, Institut Fourier, Grenoble, 1987.

[13] Dodziuk J., Eigenvalues of the Laplacian on forms, Proc. Amer. Math. Soc. 85 (1982) 3. | MR | Zbl

[14] Dodziuk J., Appendix of “Eigenvalues in Riemannian Geometry”, Chavel, Academic Press, Orlando, 1984.

[15] Dodziuk J., Mc Gowan J.K., The spectrum of the Hodge Laplacian for a degenerating family of hyperbolic three manifolds, Trans. Amer. Math. Soc. 347 (1995) 1981-1995. | MR | Zbl

[16] Gallot S., Hulin D., Lafontaine J., Riemannian Geometry, Springer-Verlag, 1997. | Zbl

[17] Guerini P., Spectre du Laplacien agissant sur les formes différentielles d'un domaine euclidien, Thèse de doctorat, Université de Savoie, 2001.

[18] Guerini P., Spectre du Laplacien de Hodge-de Rham : estimées sur les variétés convexes, À paraître dans le Bulletin of the London Mathematical Society. | Zbl

[19] Gentile G., Pagliara V., Riemannian metrics with large first eigenvalue on forms of degree p, Proc. Amer. Math. Soc. 123 (12) (1995) 3855-3858. | MR | Zbl

[20] Lohkamp J., Discontinuity of geometric expansions, Comment. Math. Helvetia 71 (1996) 213-228. | MR | Zbl

[21] Mc Gowan J.K., The p-spectrum of the Laplacian on compact hyperbolic three manifolds, Math. Ann. 297 (4) (1993) 725-745. | MR | Zbl

[22] Payne L., Pólya G., Weinberger H., On the ratio of consecutive eigenvalues, J. Math. Phys. 35 (1956) 289-298. | MR | Zbl

[23] Taylor M.E., Partial Differential Equations, in: Basic Theory (vol. 1), Texts in Applied Mathematics, vol. 115, Springer, 1996. | MR | Zbl

[24] Weinberger H.F., An isoperimetric inequality for the n-dimensional free membrane problem, J. Rational Mech. Anal. 5 (1956) 633-636. | MR | Zbl

Cited by Sources: